After effects of intravenous steroids

Due to the cancer, both my Naturopath and my Oncologist say I can’t do estrogen therapy, but only testosterone. I have been researching the topic from different weight gain is unacceptable to me. My sister had a hysterectomy last year and gained alot of weight in her abdomen, hips, and butt. She was always tiny. My next step is to get bloodwork done to check my thyroid, hormone levels, etc. I will continue to battle this bulge, as I am determined NOT to get fat, but to get my lean abs and small waistline back. Research shows that determination is the one crucial factor in achieving success in life. So just call me “Determined”. ☺
Don’t give up on yourselves.

After effects of intravenous steroids

after effects of intravenous steroids

Media:

after effects of intravenous steroidsafter effects of intravenous steroidsafter effects of intravenous steroidsafter effects of intravenous steroidsafter effects of intravenous steroids

http://buy-steroids.org